2 Months Post Harvoni Treatment Edema Of Hands

2 Replies Updated



Conversation Starter

Kittykat Says:
via mobile

I did 12 weeks of Harvoni and cleared the virus, finished treatment June 7th 2015. During treatment had some edema of feet and legs, it went away. Now 2 months later having edema of hands every morning upon waking. Anyone else reporting these symptoms ? Severe joint pain also.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Kittykat! How are you feeling? I'm sorry about the problem that you're having.

However, you aren't the first person to have reported such a thing. It is unusual for a medication to keep causing side effects so long after finishing treatment, though, so it hasn't actually been definitively tied together, yet.

The FDA lists the typical side effects of this medication as possibly including nausea, dizziness, diarrhea, headache and weakness.

Have you consulted your doctor? It would be best to have this checked out, just in case.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Star Says:

Harvoni was my only option except for a liver transplant. Finished it May 23, 2016. By June 3rd I had diverticulitis, bigtime. Then as soon as that was healed my feet swelled up like footballs, pain was horrible. GOUT they said. Interesting that I have been a vegan/vegetarian for 40 years. One Urgent care doc said GOUT was not always related to diet... but metabolic changes!!! Over four months I had to limp around whimpering. Tart Cherry Juice helped, I think. Since then I had four more full blown bouts with Diverticulis. For the last two months my body has been covered with deep red lesions, I look like a monster. My legs and ankles are twice the normal size and I can barely walk. Trying acupuncture and MD's. Nights are so miserable, and I cannot take any sort of pain med.

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Harvoni post treatment
I'm done now and finished 12 week tx 4/14/15 and I can say back pain, neck pain and pain in the legs is now a part o... 4 replies
Post Harvoni 2 months & still feeling intermittent symptoms
I get fatigue and brain fog but not nearly as severe as with hep and less frequent also itching all over continues inter... 15 replies
harvoni post 3 months
I am going crazy. I have never felt right on this. I was 24 weeks on Harvoni, and had been bedridden since then due to m... 3 replies
Harvoni treatment side effects
Curious, I've started my 5th week of treatment and am wondering if anyone has experienced similar side effects as me... 51 replies
Harvoni treatment
Hello, I am Hans (71 years). I live in Germany. I've been taking Harvoni for 6 weeks. I am happy that I have no prob... 16 replies
Harvoni treatment
I'm 64 yrs old, geno 3 hvc, i have emphasemia, fibroscan 7.1 (not too bad), viral load high. I'm considering tx,... 1 reply
Hep c treatment using Harvoni medication
I have cirrosis and hep c. My doctor has put me on a 12 week course of Harvoni. I finish my treatment in 3 days and then... 11 replies
Mixing meds with harvoni treatment?
In need of an answer asap. Start" harvoni treatment this Tuesday." Doctor is( taking away Digoxin for heart and ...
testosterone after harvoni treatment
Hi. I am on a 8 week Harvoni treatment with 10 days left until i finish the 8 weeks. After the first 28 days my virus wa... 4 replies
hypothrodism after post treatment of hepatitis c
hi everyone , i am suffering from hypothyroidism after treatment of interferon before five month my hepatitis is negativ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 August 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA